# SDR 2008UALA03603

- Difficulty date: June 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,256 hours, 18,272 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 8 - 13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ROW 8-13 INOP.  EEL STRIP DAMAGED.  REPLACED EEL STRIP AT ROWS 12 AND 13, OPS CHECKED GOOD.
